| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported the powerglide did not safety the needle, the ¿barrel¿ chamber remained in the product housing, no wire evident from needle tip, believe it remained in the housing.No negative patient outcome.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty activating the safety mechanism is confirmed and was determined to be related to the manufacture of the product.One 18 ga powerglide pro was returned for evaluation.An initial visual observation of the returned device showed use residues along the needle shaft.The catheter and wings were not returned for evaluation.The safety mechanism was not advanced over the needle tip.The safety mechanism was observed inside the housing of the powerglide.The powerglide device housing was disassembled to inspect the safety mechanism along the needle shaft.A functional test of attempting to pull the safety mechanism down the needle shaft revealed the safety mechanism advanced over the needle tip with some initial resistance.A microscopic observation revealed some excessive adhesive residue along the proximal end of the needle shaft.A uv light was used to identify the adhesive along the needle shaft.The complaint of difficulty activating the safety mechanism is confirmed and was determined to be related to excessive adhesive application during manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.